PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 41--43 (1997)
On a theorem of Frobenius
Rados Baki\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: Applying the Frobenius criterion for $p$-nilpotency we find a relatively large class of finite solvable groups as semidirect products of two of their Hall subgroups.
Classification (MSC2000): 20D60
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts